MathSciNet Relay Station
MathSciNet bibliographic data
MR2347735 (2008k:33046) 33C65 (33C45 34C14 34L05 47E05)
Everitt, W. N.; Kwon, K. H.; Littlejohn, L. L.; Wellman, R.; Yoon, G. J. Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression. J. Comput. Appl. Math. 208 (2007), no. 1, 29–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement